MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The site contacted berlin heart inc (bhi) clinical affairs (ca) on 2025-09-25 to report that on (b)(6) 2025 the patient with lvad excor blood pump pu valves; 15 ml in/out; ø 9 mm, was awake, alert, tracking toys and faces and in no apparent distress.The patient's left arm was antigravity with spontaneous movements, more so than the left leg.The right arm, on examination was noted to be plegic without any spontaneous movement even when stimulated with noxious stimuli.The right leg was also noted to be paretic/weak with movements only in the plane of the bed.An electroencephalogram (eeg) performed at the time of the event revealed diffuse slowing and focal slowing over the right and the left centrotemporal regions.No seizures or no epileptiform discharges were noted.The excor blood pump maintained full filling and ejection.Deposits were noted in the pump.
 
Additional Manufacturer Narrative
The excor blood pump pu valves; 15 ml in/out; ø 9 mm; sn (b)(6) is in use on the patient from (b)(6) 2025 until the pump was exchanged on (b)(6) 2025.The event occurred on 2025-08-12, which is (50 days) after the pump in question was placed on the patient.We have reviewed the production records of the excor blood pump and concluded the pump was produced according to our specification.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
mary beth tate
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
7347092080
MDR Report Key23310546
Report Number3004582654-2025-00055
Device Sequence Number12045901
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)270906
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 MO
Patient SexMale
Patient Weight4 KG